# SDR IPXA2023032392169

- Difficulty date: March 2, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815511
- Condition: Gouged
- Location: # 6 Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3RCB WALL FITTING # 6 IS GOUGEDREPAIRED # 6 FITTING IAW  VTSAA EA011-5340-01 A9872 REV I/R AND UPS EOMD11-5340-862276-A.(MINOR)
